# SDR DHL2004366002

- Difficulty date: May 20, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BED00101
- Part serial: 190
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O, RT MAIN GEAR UNSAFE LIGHT ON FWD PANEL ILLUMINATED & GREEN SAFE LIGHT WENT OUT.  INDICATIONS NORMAL BEFORE LEAVING RUNWAY.  USING SYSTEM 2 WEIGHT 343700, OAT 21C, PA 706, BRAKE TEMP 270 C.  SYSTEM 2 GEAR INDICATOR DEFERRED.  MEL 32-31-01-2.  DMI CONTROL 16651.  REMOVED AND REPLACED PROXIMITY DETECTION MODULE 54GB PER M/M 32-61-12.  SYSTEM OPS CHECKED GOOD.  THIS CLEARS DMI 16651 - PLACARD REMOVED.  MX CONTROL NOTIFIED.
